On Landau-Kolmogorov inequalities for dissipative operators

Masayuki Hayashi, Tohru Ozawa

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We revisit Kato’s theory on Landau-Kolmogorov (or Kallman-Rota) inequalities for dissipative operators in an algebraic framework in a scalar product space.

Original languageEnglish
Pages (from-to)847-852
Number of pages6
JournalProceedings of the American Mathematical Society
Issue number2
Publication statusPublished - 2017


  • Kallman-Rota inequality
  • Landau-Kolmogorov inequality

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On Landau-Kolmogorov inequalities for dissipative operators'. Together they form a unique fingerprint.

Cite this